# SDR DHL2003366003

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  IN CRUISE FLIGHT, CARGO DOOR LIGHT AND THE NOT LATCHED LIGHT ILLUMINATED AS WELL AS THE CARGO SWITCH FAULT LIGHT. NO SINGLE STROKE CHIME OR MWP DISPLAY INDICATED.2)  REMOVED AND REPLACED LINEAR ACTUATOR. OPS CHECKED GOOD IAW M/M SUPPLEMENTAL 52-36-11. RII REQUIRED.
